# SDR COMA9960145

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 60075239806
- Condition: Leaking
- Location: Nr 3 Hyd Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE LEAKING AT SYSTEM NR 3 PUMP.  REPLACED LINE.
